# SDR AWXA960496

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 0058 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTING ROW 9 AND ROW 11 A/C LEFT, INOPERATIVE.  SWAPPED EMERGENCY LIGHT OVER-WING EXIT DOOR POWER SUPPLIES PER 33-51-38.  REMOVED POWER FROM A/C.  POWER UP A/C EMERGENCY LIGHT SYSTEM, OPERATIONS CHECK GOOD.  LEFT S/N - 433.  RIGHT S/N - 1551.  (X)
